Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Periodicity in extinction rates.

Erlykin, Anatoly D. and Harper, David A. T. and Sloan, Terry and Wolfendale, Arnold W. (2018) 'Periodicity in extinction rates.', Palaeontology., 61 (1). pp. 149-158.


Item Type:Article
Full text:(AM) Accepted Manuscript
Download PDF
(1068Kb)
Status:Peer-reviewed
Publisher Web site:https://doi.org/10.1111/pala.12334
Publisher statement:This is the accepted version of the following article: Erlykin, A. D., Harper, D. A. T., Sloan, T., Wolfendale, A. W. (2017), Periodicity in extinction rates. Palaeontology., which has been published in final form at https://doi.org/10.1111/pala.12334. This article may be used for non-commercial purposes in accordance With Wiley Terms and Conditions for self-archiving.
Date accepted:29 September 2017
Date deposited:09 November 2017
Date of first online publication:08 November 2017
Date first made open access:08 November 2019

Save or Share this output

Export:
Export
Look up in GoogleScholar